# SDR COMA0060041

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Radio Alt
- Part number: 6222855011
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 7,594 hours
- Stage of operation: DE
- Nature of condition: I
- Precautionary procedure: H

## Discrepancy

TERRAIN ALERT AT 20,000.  REPLACED THE NR 1 RADIO ALTIMETER.
